Spectral theory of operators in space with indefinite metric. I
Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 5 (1956), pp. 367-432
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MMO_1956_5_a8,
author = {I. S. Iokhvidov and M. G. Krein},
title = {Spectral theory of operators in space with indefinite {metric.~I}},
journal = {Trudy Moskovskogo matemati\v{c}eskogo ob\^{s}estva},
pages = {367--432},
year = {1956},
volume = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MMO_1956_5_a8/}
}
I. S. Iokhvidov; M. G. Krein. Spectral theory of operators in space with indefinite metric. I. Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 5 (1956), pp. 367-432. http://geodesic.mathdoc.fr/item/MMO_1956_5_a8/